# SDR UG8A08P011003

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- Aircraft time: 5,153 hours, 1,774 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 1159B5144329
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Gulstm
- Component part number: 1159B5104617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FRAME IS CRACKED.
